# SDR SWAA032309

- Difficulty date: October 20, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 25,839 hours, 22,043 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L2 DOOR EVACUATION SLIDE OUT OF POSITION AND RELEASE CABLE MISROUTED.  REPOSITIONED SLIDE ASSY AND REROUTED CABLE PER MM.
